| Model Number |
72404238 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: (b)(6).Serial number: n/a.Batch/lot number: 1100373268.Model/catalog description: reservoir 100 ml pc/iz.Unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) had a tough time deflating his device.As a result, the cylinders and pump were explanted, and the reservoir was drained and retained.A new ipp was implanted.No patient complications were reported.